# SDR DALA1025760911

- Difficulty date: October 4, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 59,690 hours, 47,222 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MX, FOUND EMERGENCY PATH LIGHT AT 30D INOPERATIVE.  MX REPLACED LIGHT HARNESS AT 30D.  OPERATION OF LIGHT NOW CHECKS OK.
